POLYFEN-P 100MG/500MG TABLET

(strip of 10 tablets)

SAC Pharmaceuticals

Composition: Aceclofenac 100mg + Paracetamol / Acetaminophen 500mg

strip

Rs.34.65 Rs.35.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Aceclofenac is used for pain relief. It relieves pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.

How it works

Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by suppressing the production of chemical messengers (prostaglandins) that cause inflammation (redness and swelling), fever and pain.

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Vomiting, Nausea, Indigestion

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

How it works

Paracetamol / Acetaminophen is a pain reliever (analgesic) and fever reducer (antipyretic). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.

Common side effects

Allergic reaction

Substitutes

AC PARA 100 MG/500 MG TABLET

(strip of 10 tablets)

MMC Healthcare Ltd

Rs.50.00 pay 42.86% more

ACLOFEN PLUS TABLET

(strip of 10 tablets)

Ind Swift Laboratories Ltd

Rs.11.00 save 68.57% more

ANAFAST 100 MG/500 MG TABLET

(strip of 10 tablets)

Overseas Healthcare Pvt Ltd

Rs.34.90 save 0.29% more

ARRESTIN P 100MG/500MG TABLET

(strip of 10 tablets)

Maneesh Pharmaceuticals Ltd

Rs.37.95 pay 8.43% more
50 Substitutes View All